Подписаться
Colton Magnant
Colton Magnant
Assistant Professor of Mathematics, Clayton State University
Подтвержден адрес электронной почты в домене clayton.edu
Название
Процитировано
Процитировано
Год
Rainbow generalizations of Ramsey theory: a survey
S Fujita, C Magnant, K Ozeki
Graphs and Combinatorics 26 (1), 1-30, 2010
2052010
Proper connection of graphs
V Borozan, S Fujita, A Gerek, C Magnant, Y Manoussakis, L Montero, ...
Discrete Mathematics 312 (17), 2550-2560, 2012
1062012
Properly colored notions of connectivity-a dynamic survey
X Li, C Magnant
Theory and Applications of Graphs, 2015
652015
Properly colored paths and cycles
S Fujita, C Magnant
Discrete applied mathematics 159 (14), 1391-1397, 2011
522011
Gallai–Ramsey numbers for cycles
S Fujita, C Magnant
Discrete mathematics 311 (13), 1247-1254, 2011
492011
Gallai‐Ramsey number for
H Liu, C Magnant, A Saito, I Schiermeyer, Y Shi
Journal of Graph Theory 94 (2), 192-205, 2020
402020
Ramsey numbers in rainbow triangle free colorings.
RJ Faudree, RJ Gould, MS Jacobson, C Magnant
Australas. J Comb. 46, 269-284, 2010
392010
Improved upper bounds for Gallai–Ramsey numbers of paths and cycles
M Hall, C Magnant, K Ozeki, M Tsugaki
Journal of Graph Theory 75 (1), 59-74, 2014
342014
ABC index of trees with fixed number of leaves
M Goubko, C Magnant, PS Nowbandegani, I Gutman
MATCH Commun. Math. Comput. Chem 74 (1), 697-702, 2015
332015
Extensions of Gallai–Ramsey results
S Fujita, C Magnant
Journal of Graph Theory 70 (4), 404-426, 2012
292012
Bounds on the connected forcing number of a graph
R Davila, MA Henning, C Magnant, R Pepper
Graphs and Combinatorics 34 (6), 1159-1174, 2018
242018
Properly colored connectivity of graphs
X Li, C Magnant, Z Qin
Springer International Publishing, 2018
222018
Distributing vertices on Hamiltonian cycles
RJ Faudree, RJ Gould, MS Jacobson, C Magnant
Journal of Graph Theory 69 (1), 28-45, 2012
212012
Which tree has the smallest ABC index among trees with k leaves?
C Magnant, PS Nowbandegani, I Gutman
Discrete Applied Mathematics 194, 143-146, 2015
202015
Meander graphs and Frobenius seaweed Lie algebras II
V Coll, M Hyatt, C Magnant, H Wang
Journal of Generalized Lie Theory and Applications 9 (1), 1-7, 2015
202015
Rainbow paths
D Dellamonica Jr, C Magnant, DM Martin
Discrete mathematics 310 (4), 774-781, 2010
202010
Note on Highly Connected Monochromatic Subgraphs in -Colored Complete Graphs
S Fujita, C Magnant
the electronic journal of combinatorics 18 (1), P15, 2011
172011
Directed proper connection of graphs
C Magnant, PR Morley, SA Porter, PS Nowbandegani, H Wang
Matematički Vesnik 68 (1), 58, 2016
162016
Rainbow k-connection in dense graphs
S Fujita, H Liu, C Magnant
Electronic Notes in Discrete Mathematics 38, 361-366, 2011
16*2011
Meanders and Frobenius seaweed Lie algebras
V Coll, A Giaquinto, C Magnant
Journal of Generalized Lie Theory and Applications 5, 1-5, 2011
162011
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20